# SDR DL72S950851

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND SUPPORT STRIP CRACKED ON T/E OF STAB BELOW O/B ELEV ATTCH HNGE POINT.  INSTALLED NEW T/E BEAM.
